# SDR UALA2012082404763

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 44,192 hours, 16,795 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPLACE PITCH TRIM ACTUATOR DUE TO HISTORY OF RESETS, REPLACE THE PITCH TRIM ACTUATOR.  THE PTA IS MOUNTED ON THE BACK OF THE TRIMMABLE HORIZONTAL STABILIZER SCREWJACK AND IS AN LRU.  REPLACED PITCH TRIM ACTUATOR TO THE THS ACTUATOR PER MM27-44-57.  FAILED TEST, ECAM MESSAGES F-CTL ELAC 2 PITCH FAULT AND F-CTL  STABILIZER JAM WERE DISPLAYED.
